# SDR FDEA200812045079

- Difficulty date: December 4, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 33,009 hours, 19,197 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 69348321
- Condition: Corroded
- Location: Bs 1169-1172
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR STRUCTURE, BL 0 BEAM, RT ATTACH ANGLE IS CORRODED AT LWR EDGE AT 1169 TO 1172, RBL 1 WL 205.  REMOVED, FABRICATED NEW ANGLE REF DRAWING 69-34832 AND INSTALLED REF SRM 51-30-2.  THIS IS CLASSIFED AS A MINOR REPAIR
